# SDR WRNA200700047

- Difficulty date: July 29, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N505TA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 271
- Aircraft time: 44,386 hours, 20,004 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Friction Brake
- Part number: CHA1063007B
- Part serial: B248
- Condition: Out Of Limits
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: J, A

## Discrepancy

AFTER TAKEOFF FROM IND, THE SLATS FAILED TO RETRACT.  DUMPED 22,000 POUNDS OF FUEL.  DIVERTED TO GSO AND MADE A SAFE LANDING.  FOUND RT FRICTION BRAKE OUT OF TORQUE LIMITS, REPLACED FRICTION BRAKE IAW 27-81-47 PG401.  OPERATIONAL CHECK GOOD.  AIRCRAFT RELEASED TO SERVICE.
